# SDR DALA2025102207739

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 82,459 hours, 31,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 699 ROW 33-42 EELPS INOP.   REMOVED DEDO PANELS AT ROWS 27-28 AND 38-39 PER B 757 AMM 21-23. R/R BATTERY PACKS AT M735 ANS M11648 EMERGENCY POWER SUPPLIES REF B 757 AMM 33-51. OPS CKS GOOD. REINSTALLED PANELS AT ROWS 27-28 AND 38-39. (5952888)
